# SDR MWEA00866

- Difficulty date: October 5, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39123471
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED TWO PLACES AT STATION 351, BETWEEN LONGERON 29 LEFT AND 29 RIGHT.  FABRICATED AND INSTALLED FRAME REPAIR PARTS.  (M)
